# SDR UALA2011081104231

- Difficulty date: August 11, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 79,036 hours, 12,718 cycles
- Engine: Pwa PW4060
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE EEC MODE EICAS MESSAGE DISPLAYED.  ECS MESSAGE DISPLAYED ARE LT ENGINE EEC MODE AND LT ENGINE PROBE HEAT. REMOVED AND REPLACED BLUE HARNESS REF WDM. EEC BIT CHECK NORMAL AND GROUND RUN NORMAL.
